# SDR FDEA201107192800

- Difficulty date: July 19, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE FWD FRAME FOUND CORROSION.  REMOVED AND NEW FRAME   INSTALLED PER SRM 51-40-21 REV 75.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
